# SDR DALA2016022901564

- Difficulty date: February 28, 2016
- Submitted: March 1, 2016
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 44,393 hours, 22,244 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pneumatic System
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW DECLARED AN EMERGENCY AFTER A MOMENTARY, CABIN ALTITUDE, WARNING HORN SOUNDED ON DESCENT. MAINTENANCE FOUND THE SUPPLY PRESSURE SENSE LINE BETWEEN THE PCCV AND BAR BROKEN AND REPLACED IT. PERFORMED PNEUMATIC HEALTH CHECK IAW W/C 3610-7956 AND THE OPS CHECK WAS GOOD.  PERFORMED BITE CHECK CPC-1 AND FOUND RATE HI, LO INFL, HI LEAKAGE.  BITE OF CPC-2 SHOWED NO FAULTS. PERFORMED PHASE 1 SINGLE PACK CHECK IAW AMM 21-00 CHECKS OK.  PERFORMED PHASE 3 SINGLE PACK CONFIDENCE CHECK LEAK RATE OUT OF LIMITS. FOUND APU BLEED DUCT CLAMP AT P-DOME NOT SECURE.  RESECURED SAME. TIGHTENED KEEL BEAM DUCT CLAMPS. PERFORMED AMM 21-00-05-780-801, PHASE 1, 2, 3 TESTS.  ALL NORMAL.  SINGLE PACK AND LEAKAGE RATE WITHIN LIMITS.  ACFT RETURNED TO SERVICE.
